IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Network Systems (NS) [schedule] [select]
Chair Kou Miyake
Vice Chair Miki Yamamoto
Secretary Tadashi Itoh, Hideki Tode
Assistant Hiroyuki Ohnishi

Technical Committee on Communication Quality (CQ) [schedule] [select]
Chair Takeo Abe
Vice Chair Yutaka Ishibashi, Hideaki Yoshino
Secretary Kiyohide Nakauchi, Hitoshi Aoki

Technical Committee on Telecommunication Management (TM)
Chair Hiroshi Kuriyama
Vice Chair Katsushi Iwashita, Tetsuya Yamamura
Secretary Kohei Iseda, Makoto Takano
Assistant Toshio Tonouchi

Conference Date Thu, Nov 16, 2006 10:30 - 17:30
Fri, Nov 17, 2006 08:40 - 15:50
Topics Network Quality of Service, Traffic Measurement, etc 
Conference Place Tottori Univ. of Environmental Studies 
Address 〒689-1111 1-1-1, Wakabadai-Kita, Tottori-shi, Tottori, Japan
Transportation Guide 20 min. by bus from JR Tottori Station or 20 min. on foot from JR Tsunoi Station
http://www.kankyo-u.ac.jp/general/access/travel/
Contact
Person
Prof. Satomi Hatano
0857-38-6789

Thu, Nov 16 AM 
10:30 - 12:10
(1)
CQ
10:30-10:50 A Comparison of User-Level QoS Estimation Schemes in Audio-Video IP Transmission Yusuke Watanabe, Shuji Tasaka (NIT)
(2)
CQ
10:50-11:10 A Comparison of Application-Level QoS of Packet Scheduling Schemes for Audio-Video Transmission by IEEE 802.11e HCCA Zul Azri Bin Muhamad Noh (Nagoya Inst. of Tech.), Takahiro Suzuki (Nihon Fukushi Univ.), Shuji Tasaka (Nagoya Inst. of Tech.)
(3)
CQ
11:10-11:30 Application-Level QoS Assessment of Audio-Video Streaming in an Ad Hoc Network with Link Quality-Based Routing Toshiro Nunome, Shuji Tasaka (Nagoya Inst. Tech.), Ken Nakaoka (SANYO Electric)
(4)
CQ
11:30-11:50 An Experimental Performance Evaluation of HDTV Video Transmission over IEEE Wireless LAN Masataka Nomoto, Masamune Okino, Toshihiko Kato, Shuichi Itoh (UEC)
(5)
CQ
11:50-12:10 Analysis of Delay Characteristics in Multiplexed Video Traffic
-- Application to Load Estimation with Active Measurement --
Satoshi Imai, Hitoshi Ueno, Hiroshi Yamamoto, Koji Nakamichi, Akiko Yamada, Toshio Soumiya (FLab)
  12:10-13:10 Lunch Break ( 60 min. )
Thu, Nov 16 PM 
13:10 - 15:20
(6) 13:10-13:30 [Encouragement Talk]
A Proposal of Traffic Matrix Monitoring Collector for Next Generation Backbone
Atsushi Kobayashi, Tsuyoshi Kondoh, Yutaka Hirokawa, Keisuke Ishibashi, Kimihiro Yamamoto (NTT)
(7) 13:30-13:50 A study on detecting network anomalies using sampled flow statistics Ryoichi Kawahara, Tatsuya Mori, Keisuke Ishibashi, Noriaki Kamiyama, Shigeaki Harada (NTT), Shoichiro Asano (NII)
(8) 13:50-14:10 Inferring original traffic pattern from sampled flow statistics Tatsuya Mori, Ryoichi Kawahara, Noriaki Kamiyama, Keisuke Ishibashi, Shigeaki Harada (NTT)
(9) 14:10-14:30 The proposal of Hybrid IP traceback system against DDoS attack Hironori Yanai, Hidenori Nakazato, Hideyoshi Tominaga (Waseda Univ)
  14:30-14:40 Break ( 10 min. )
(10) 14:40-15:00 A study on method to cluster BGP messages Tomohiko Ogishi, Yuichiro Hei, Shigehiro Ano, Toru Hasegawa (KDDI R&D Labs.)
(11) 15:00-15:20 Development of multi-layer network operation control system applying traffic management Yoshihiro Hayafune, Kohei Shiomoto, Ichiro Inoue, Eiji Oki (NTT)
  15:20-15:30 Break ( 10 min. )
Thu, Nov 16 PM  Invited Talk
15:30 - 16:10
(12) 15:30-16:10 [Invited Talk]
Analysis of residential broadband traffic in Japan
Kensuke Fukuda (NII)
  16:10-16:20 Break ( 10 min. )
Thu, Nov 16 PM 
16:20 - 17:30
(13) 16:20-16:55 [Special Talk]
Regional Network and Its Applications in Tottori
Masakazu Imai (TUES)
(14) 16:55-17:30 [Special Talk]
APNOMS 2006 Report
Atsushi Yoshida (NTT), Kenichi Fukuda (FUJITSU LABs), Hiroshi Kuriyama (NEC)
Fri, Nov 17 AM 
08:40 - 09:40
(15)
CQ
08:40-09:00 Effects of Media Synchronization Control with Prediction in a Remote Calligraphy System
-- Subjective Assessment --
Yutaka Ishibashi (Nagoya Inst. of Tech), Toshio Asano (Nagoya Inst. of Tech/NTT)
(16)
CQ
09:00-09:20 Effects of Inter-Destination Synchronization Control in a Remote Drawing Instruction System Using Haptic Media Youichi Kurokawa, Toshio Asano, Yutaka Ishibashi (NIT)
(17)
CQ
09:20-09:40 Effect of terminal locking on user's perception of feedback force in a haptic collaboration work Hitoshi Ohnishi (NIME), Kaname Mochizuki (Teikyo Univ.)
  09:40-09:50 Break ( 10 min. )
Fri, Nov 17 AM 
09:50 - 11:30
(18)
ICM
09:50-10:10 [Encouragement Talk]
Improvement of fault tolerance in sensor networks through combination of aggregation routing and power-law placement
Mika Ishizuka (NTT), Masaki Aida (Tokyo Metropolitan University)
(19)
ICM
10:10-10:30 Designing and Implementation of One Stop Trouble Ticket System Masatoshi Ogiwara, Satoshi Iwasaki, Masanao Suda, Yukoh Kawata, Toshio Nishiyama (NTT Communications)
(20)
ICM
10:30-10:50 Study of System Log Information Model for the Purpose of BPR Kimio Tsuchikawa, Akira Inoue, Takeshi Masuda, Shiro Ogasawara, Tetsuya Yamamura (NTT)
(21)
ICM
10:50-11:10 An Automatic Change Method of Domain Data in OSS Development with Reusing Sequence Diagrams Masataka Sato, Masateru Inoue, Takashi Inoue, Tetsuya Yamamura (NTT)
(22)
ICM
11:10-11:30 An Experimental Evaluation of Artifacts Reuse and Automatic Generation Methods Based on Ontology for OSS Development Masateru Inoue, Masataka Sato, Hiroshi Yoshida, Atsushi Horikawa, Takashi Inoue, Tetsuya Yamamura (NTT)
  11:30-12:30 Lunch Break ( 60 min. )
Fri, Nov 17 PM 
12:30 - 14:40
(23)
NS
12:30-12:50 [Encouragement Talk]
Performance Evaluation of Network Load Dispersion of VNC Proxy
Kohei Matsumoto, Hiroto Kagotani, Takuya Koumoto, Nobuo Funabiki (Okayama Univ.)
(24)
NS
12:50-13:10 [Encouragement Talk]
A Proposal of Deterministic Decay Bloom Filter in P2P Network and its Evaluation
Yusuke Takahashi (Osaka Univ.), Taisuke Izumi (Nagoya Inst. of Tech.), Toshimitsu Masuzawa (Osaka Univ.)
(25)
NS
13:10-13:30 A Method of Pure P2P Traffic Discrimination Based on Mutual Connections Takashi Matsuda (Waseda Univ.), Fumitaka Nakamura, Yasushi Wakahara (Univ. of Tokyo), Yoshiaki Tanaka (Waseda Univ.)
  13:30-13:40 Break ( 10 min. )
(26)
NS
13:40-14:00 Construction of a Computer Simulation Environment Incorporating a Dynamic Traffic Change Model Yasushi Mori, Hiroshi Kobayashi, Yoichiro Ueno (Tokyo Denki Univ.), Osamu Moriya (TOSHIBA)
(27)
NS
14:00-14:20 An Accurate Identification Method for Real-time Traffic Based on Statistics of Packet Inter-arrival Times Masaki Tai, Shingo Ata, Ikuo Oka (Osaka City Univ.)
(28)
NS
14:20-14:40 QoS Control by p-persistent on Wide Area Broadband Wireless Access Networkes Takehiro Takahashi, Yasushi Mori, Hiroshi Kobayashi (Tokyo Denki Univ), Osamu Moriya (TOSHIBA)
  14:40-14:50 Break ( 10 min. )
Fri, Nov 17 PM 
14:50 - 15:50
(29)
CQ
14:50-15:10 Network Load Control in Wireless Ad Hoc Networks through Cross Layer Signaling Oyunchimeg Shagdar, Mehdad N. Shirazi, Naoto Kadowaki, Sadao Obana (ATR)
(30)
CQ
15:10-15:30 Full reference image quality evaluation model considering the property of S-CIELAB color space Hiroshi Matsumoto, Keiji Shibata, Yuukou Horita (Univ. of Toyama)
(31)
CQ
15:30-15:50 NR image quality evaluation model based on frame quality on small-size coded video Yoshikazu Kawayoke, Yuukou Horita (Univ. of Toyama)

Contact Address and Latest Schedule Information
NS Technical Committee on Network Systems (NS)   [Latest Schedule]
Contact Address E-:ns-cat
Hiroyuki Ohnishi(NTT)
TEL0422-59-4132,FAX0422-59-2042
E-:oh
Tadashi Itoh(NTT)
TEL0422-59-3063,FAX0422-59-2042
E-:ih 
CQ Technical Committee on Communication Quality (CQ)   [Latest Schedule]
Contact Address Kiyohide Nakauchi (NICT)
TEL 042-327-5403, FAX 042-327-6680
E-: cq_-n
http://www.ieice.org/cs/cq/jpn/ 
TM Technical Committee on Telecommunication Management (TM)   
Contact Address Kohei ISEDA (Fujitsu Labs.)
TEL:044-754-2811
http://www.ieice.org/cs/tm/jpn/
E-:tm_-n 


Last modified: 2008-04-01 23:05:42


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to NS Schedule Page]   /   [Return to CQ Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan